# SDR 2023F00092

- Difficulty date: March 9, 2023
- Submitted: March 30, 2023
- Operation: Air carrier
- Aircraft: N55LP
- Make and model: Cessna 402C
- Aircraft serial: 0401
- Aircraft time: 19,041 hours, 1 cycles
- Engine: Cont TSIO520VB
- Engine time: 175 hours, 1 cycles
- Propeller: Mcauly 3AF32C505
- System (JASC): 3210 · Main Landing Gear
- Part: Line
- Part number: 5801081
- Part serial: NA
- Condition: Blew Out
- Location: Zone 700
- Part time: 1 cycles
- Component: Line Assy Gear, Cessna, NA
- Component part number: 5801081
- Stage of operation: TO
- How discovered: O
- Nature of condition: P
- Precautionary procedure: A

## Discrepancy

LINE ASSY GEAR RETRACTION HOSE PN 58 0108-1 HAD ITS FLAIR SPLIT UPON INITIAL GEAR RETRACTION ALLOWING THE DEPLETION OF ALL HYDRAULIC FLUID. AIRCRAFT EMERGENCY PROCEDURE WAS USED TO BLOW DOWN THE GEAR AND RETURN FOR REPAIRS.
